# SDR RAIA201104250001

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 18,508 hours, 17,250 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel
- Condition: Leaking
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB A PASSENGER (737 PILOT) REPORTED WHAT APPEARED TO BE FUEL STREAMING FROM BOTH WING TIPS DURING CLIMBOUT.  CREW ALSO OBSERVED THE STREAMING FUEL AND CHECKED FUEL QUANTITY AND SAW A DIFFERENCE OF 400 LBS BETWEEN WING FUEL QUANTITIES.  CREW DECLARED AN EMERGENCY AND RETURNED TO YOW.  MAINTENANCE INSPECTED  THE OVERWING FUEL CAPS AND WING ACCESS PANELS FOR SECURITY AND SIGNS OF LEAKAGE.  PERFORMED A LEAK CHECK OF THE FUEL TANK VENT VALVES DURING REFUEL OPERATION.  NO LEAKS FOUND.
